MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number RTL12505
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a bath bench.We are filing this report in an over-abundance of caution due to an mdr regression analysis.The device was returned an evaluated.The end-user was exiting the device when the front leg detached.He fell and hit his head on the faucet.He was taken to the hospital and given x-rays and a cat scan.The unit was evaluated by a quality engineer.One of the inner parts of the leg detached from the outer plastic frame.The unit was missing one of its handles.The leg was set on the lowest setting and the indicator was barely visible.There were no cracks or breaks noticed on the unit.The inner and outer connection was attached by glue and had detached.Possible root cause was that the user over torqued the leg causing the glue to break.Historical data of complaints of the same nature was reviewed and none were found for this issue.This shows no trend.This is considered an isolated incident with root cause cannot be determined.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key10820524
Report Number2438477-2018-00085
Device Sequence Number13734851
Product Code ILS
UDI-Device Identifier00822383972114
UDI-Public822383972114
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2020
Report Date (Section F) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/02/2018
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight109
Date Report Sent to FDA11/10/2020